# SDR CA021223002

- Difficulty date: December 19, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Engine: Pwa PT6*
- System (JASC): 7250 · Turbine Section
- Part: Rivet
- Part number: 3031098
- Condition: Misinstalled
- Location: Ct Disk
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RIVETING OF PT6 CT DISK ASSEMBLIES IT WAS NOTED THAT AN UNUSUALLY HIGH PERCENTAGE OF THE FLARED RIVET HEADS FELL BEYOND THE INSPECTION CRITERIA SPECIFIED IN THE OVERHAUL MANUAL. EXAMINATION OF THE RIVETS REVEALED THAT THE COUNTER-BORE OF THE FLARING END OF SOME OF THE RIVETS WAS MACHINED OFF CENTER AND IN SOME CASES AT AN ANGLE TO THE AXIS OF THE RIVET,RESULTING IN UNEVEN FLARES AND CRACKING OF THE RIVET IN SOME CASES. THE ATTACHED PHOTOS ILLUSTRATE. P&WC HAVE BEEN NOTIFIED OF THE PROBLEM AND HAVE INVESTIGATED. THEY HAVE CONFIRMED THAT THE RIVETS WILL  ADEQUATELY RETAIN THE BLADE PROVIDED THE HEADS ARE NOT CRACKED AND MEET OVERHAUL MANUAL INSPECTION REQUIREMENTS.  THE SUBJECT RIVET PART NUMBER IS A
